Journal of Mathematical Sciences

, Volume 187, Issue 4, pp 524-534

First online:

On the application of the theory of G-sectorial operators to partial differential equations

  • A. V. Chaikovs’kyiAffiliated with

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We show that several types of partial differential equations of the parabolic type can be reduced to differential equations with G-sectorial operator coefficient in a Banach space.